Hi i would like some advice please, ive been feeling ill for 1 year now with unintentional weight and abnormal bloods

my doctors are not doing anything saying that they are all insignificant changes and that the lymph nodes are nothing to worry about even though they have been swollen for well over a year now

Ive lost alot of weight an im getting bone pain in various parts of my body my recent bloods showed:

immunoglobulin (m) - 0.41 ref 0.50 - 1.90

im really worried about this one because it is linked to malignancy but the doctors are saying its insignifiicant

result reference

ceruloplasmn - 0.15 0.20 - 0.60

platelet count 219 150 - 400

red blood cell 5.23 4.33 - 5.60

haemoglobulin 160 132 - 169

haematocrit 0.45 0.39 - 0.49

mcv 88.4 82 - 100

mch 29.9 27 - 32.50

m c heamaglobulin 338 316 - 365

rdw 12 12.20 - 15,40

reference result

serum total billrubin <21 10

serum alt 0 to 40 29

ast serum 0 to 40 21

serum gamma gt 0 to 50 28

serum alk phosphatase30 to 130 60

serum total protein 60 to 80 73

serum albium 35 to 50 51

serum globulin 23 to 44 29

reference last 7 results

total white cell count 3.7-107.67.46.47.67.25.8 6.4

neutrophil 1.7-6.65.95.64.454.63.4 4.3

lymphocyte count 1.00-3.001.11.31.51.91.81.9 1.6

monocyte count 0.20-0.800.40.30.30.40.40.5 0.3

esinophil count 0-0.450.10.10.100.10.1 0.1

basophil count 0-0.10000.10.10.10 0.1

reference results

serum B12 211-911365

serum folate 3.40-15.87.4

serum ferritin 22-322 129134124

serum afp mom 0-10 2

serum calcium 2.10-2.602.21

serum tsh 0.2 to 4.0 5.38

t4 level 9 -19 13.8

I have strong suspicion of malignancy but my doctors are dismissing it

5 Replies

oldest β€’ newest
  • sorry i didnt ecpect it to set out like this

  • I can see why you are worried but before panicking it would pay to check a couple of things. I can't see a Vit D result on there - has that been checked? Low Vit D can cause severe bone pain and also cause your thyroid to not be optimum. Your Vit B12 is low, not below range in this country but would be in France for e.g and can cause all sorts of symptoms. Your thyroid is obviously not great with a TSH at 5.38 - are the doctors treating that? Hypothyroidism causes an endless list of symptoms. Regarding the low Immunoglobulin (m), autoimmune disorders and gastrointestinal disease can cause that as well as malignancy.

    Because you mention swollen glands and weight loss I would not be happy to just let things go and would want some further investigations doing. Can you try a different GP in your practice and explain that you are very worried and want to get to the bottom of what's wrong. Ask to have Vit D checked and since you are losing weight maybe an early morning cortisol to check your adrenals. Also insist on the GP explaining what he thinks is causing the swollen glands and weight loss, they don't just happen for no reason at all.

    If there isn't another GP in your practice I would either write to the practice manager saying you aren't happy that the GP is not helping you and want a written explanation of why he thinks swollen glands for a year are nothing to worry about or look for a different practice with several GP's so you can get a second opinion. Everyone is entitled to a second opinion if they aren't happy with their doctors response so don't feel bad insisting on one.

    Good luck and I'm sure someone else will be along with some further suggestions.

  • hi and thankyou for your response

    i have been investigated thoroughly for gastro problems with recent camera up and down and an mri of my small bowel

    I have recently had a mass increase in big, thick floaters in my eyes aswell x

  • How old are You ?

    Do you use Aluminium or non stick coated or foil cookware or is your water supply treated with Aluminium salts of an kind or fluoride

    as this can cause havoc in the body especially bone pain and floaters and gastro problems

  • Alan, that B12 is dangerously low, and will be causing a lot of your problems.

    Ideally, you should get a test for Pernicious Anemia, but if the doctor won't do that, then you need to start supplementing now, before further dammage is done. 7000 mcg sublingual Methylcobalamin daily.

    And take a B complex as well, to balance the Bs.

You may also like...